Aa
Aa
A
A
A
Close
Avatar universal

Scared of what tomorrow might bring.

I recently had surgery, on May 5.  Today is the last of my pain meds. then I am going to take motrin as needed.  So I took 2 weeks worth of VICs.  I am an addict and know about the relentless WDs from the first time I went clean.  This is why after 2 wks I am going off the meds.  What I am wondering is will I be sleepless, and have the horrible WDS this time, or not?  Scared of how I will feel tomorrow.
7 Responses
Sort by: Helpful Oldest Newest
Avatar universal
I don't really know for sure but I think you will feel some minor discomfort but since you went throughw/d before you will know what to expect only not as bad just arm yoursself and remember this will pass I think the hardest will be the mind games
snowflake
Helpful - 0
Avatar universal
It is very interesting you bring this up. I actually had jaw surgery on April 5th!! haha, a  month sooner than you! I was prescribed Norco for the post op pain. Now being an addict, my doctor only sent me home with 10 at a time. I took them for 2 1/2 weeks. I did have slight RLS for a couple of nights, but thats it. I was also lucky my g/f gave me my dosage and I never had control of the bottle.

SO the question is, did you abuse it or take it as directed? If you took as directed, you should feel no w/d's, or maybe just a day or so of discomfort. How do you feel that you are not going to take them anymore?

You will be fine!
Helpful - 0
909329 tn?1252104667
I know what ur going through. Take 1 day at a time.
Helpful - 0
Avatar universal
Well sadly, I abused them.  I was prescribed 1 to 2 every 4 -6 hrs as needed.  5/500.  I took 4 @ a time.  twice a day.  I know I will be miserable, only I know that this is the only way to stop.  I could get more if I asked, however, I am done 2day.  Thanks and wish me luck.
Helpful - 0
Avatar universal
I had some jaw surgery as well. I made myself take less then what the bottle said. I took 1 in the am and 1 in the PM for only 3 days. No w/d's alot of pain but no w/d's lol!
I think I was more afraid of the w/d's again then the pain that I was having.

Good Luck. Should not be that bad for you!!

Terry
Helpful - 0
Avatar universal
It might not be that bad! 2 1/2 weeks is not a long time.

Good luck, and let us know how you are feeling tomorrrow.
Helpful - 0
Avatar universal
Hi!  Hope you are well soon!  Two weeks isn't too awfully long, am glad you didn't go for the month, I'm sure it would have made it worse.   You may notice some mild symptoms but I don't think it will be realy bad.  Let us know how you're getting along.

Ella
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.